MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT281216
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states; adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm largement g., aneurysm, device or access sites).B7: patient history and pre-existing conditions include but are not limited to: coronary artery disease, hypercholesterolemia, hypertension, congestive heart failure, chronic obstructive pulmonary disease, tobacco use, peripheral vascular disease, valvular heart disease, open ascending aortic repair.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2014 this patient underwent endovascular treatment of an abdominal aortic aneurysm (aaa) with a maximum diameter measuring 56 mm and was implanted with gore® excluder® aaa endoprostheses.The patient's infrarenal neck angle measured 10 degrees.The patient tolerated the procedure.On (b)(6) 2014, follow-up computed tomography (ct) determined the maximum diameter of the aneurysm measured 52mm.On (b)(6) 2022, follow-up ct determined the maximum diameter of the aneurysm measured 84mm.On (b)(6) 2023, the patient underwent reintervention and open exploration and repair of the aaa was performed for an indeterminate endoleak and aneurysm expansion.The maximum diameter of the aneurysm at this time was not known.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
B4: additional information.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent reintervention and open exploration and repair of the aaa was performed for an indeterminate endoleak and aneurysm expansion.The maximum diameter of the aneurysm at this time was not known.The procedure resolved the endoleak.The type endoleak was not able to be determined.The patient was discharged on (b)(6) 2023 and at the one month follow-up on (b)(6) 2023, the patient was doing well.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17140463
Report Number2017233-2023-04025
Device Sequence Number1907857
Product Code MIH
UDI-Device Identifier00733132610686
UDI-Public00733132610686
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberRMT281216
Device Catalogue NumberRMT281216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceBlack Or African American